# SDR 9703749103

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, INSTRUMENT LIGHTS FLICKERED TWICE THEN HEARD A LOUD POP FOLLOWED BY FIRE COMING FROM PANEL IN FLIGHT ATTENDANT JUMPSEAT AREA.  REMOVED ELECTRICAL POWER FROM AREA AND FIRE STOPPED.  FLIGHT DIVERTED TO DSM AND LANDED WITHOUT INCIDENT.  REPLACED AC BUS CONTROL PANEL, LEFT AND RIGHT GENERATOR CONTROL PANELS, AND APU GENERATOR CONTROL PANEL.  SYSTEM OPERATIONALLY CHECKED OK.
